Oscillations and nonoscillations in retarded equations.

Ferreira, José M.

Portugaliae Mathematica. Nova Série (2001)

  • Volume: 58, Issue: 2, page 127-138
  • ISSN: 0032-5155

How to cite


Ferreira, José M.. "Oscillations and nonoscillations in retarded equations.." Portugaliae Mathematica. Nova Série 58.2 (2001): 127-138. <http://eudml.org/doc/49137>.

author = {Ferreira, José M.},
journal = {Portugaliae Mathematica. Nova Série},
keywords = {oscillations; nonoscillation; retarded equation},
language = {eng},
number = {2},
pages = {127-138},
publisher = {European Mathematical Society Publishing House},
title = {Oscillations and nonoscillations in retarded equations.},
url = {http://eudml.org/doc/49137},
volume = {58},
year = {2001},

AU - Ferreira, José M.
TI - Oscillations and nonoscillations in retarded equations.
JO - Portugaliae Mathematica. Nova Série
PY - 2001
PB - European Mathematical Society Publishing House
VL - 58
IS - 2
SP - 127
EP - 138
LA - eng
KW - oscillations; nonoscillation; retarded equation
UR - http://eudml.org/doc/49137
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.